SYNTHES GMBH AIR OSCILLATOR; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Back to Search Results |
| Catalog Number |
511.610 |
| Medical Device Problem Codes |
Physical Resistance/Sticking (4012); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for this medwatch, a supplemental medwatch report will be filed as appropriate.The actual device was returned for evaluation.The air oscillator device was evaluated and the reported condition that the device did not work was not confirmed.Therefore, an assignable root cause was not determined.However, during evaluation it was observed that the device had a sticky trigger.The assignable root cause was determined to be traced to the user, which is user error.Udi ¿ (b)(4).
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the air oscillator device had component damage, could not secure/lock the cutter, moving parts of the trigger did not move smoothly, and a sticky trigger.It was further determined that the device failed pretest for check saw blade quick coupling, and check for sticky trigger.It was noted in the service order that the equipment did not work.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention, or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.